Where do I begin without making this into a novel? I was diagnosed with Grave's in Sept 2011 treated with PTU. I was being weaned off the PTU and was down to 50 mg once a day ( I had been on PTU 100 mg three times a day and was gradually decreased per labs and how I was feeling) . In June 2012, I started to feel like I might be going hyper again and had labs which showed my TT4 9.8 (5.3-12.3). My doctor opted to just watch it and me not wanting to be an alarmist I agreed. On Sept 2012 (probably later than I should have had things checked (but..not wanted to be a nag) I called my MD and told him that all seemed to be getting worse (starting with shakiness, warm, up at the crack of dawn and a busybody) and it was not my imagination--had my labs done and on Sept 12,2012 my TT4 was 11.7 It was then that I increased my PTU to 75mg daily--I know that is not much of an increase but my doctor agreed to try that small increase to see if it would make a difference. On Oct 9, 2012 he checked my FT4 it was 1.9 (0.76-1.46) --not sure why he did just the FT4 and not also the TT4 for comparison. I had had my labwork done at 6pm at night and he called me the next morning at 7:30 am concerned--I agreed to up my PTU to 50 mg three times a day and have been on that since Oct 9, 2012. On Oct 22, 2012 he had me repeat labs: FT3 5.5 ( 2.0-3.5) , TT4 10.4 (5.3-12.3)--he kept me on the PTU 50 mg three times a day. On Nov 19,2012 labs: FT3 4.9 (2.0-3.5) and TT4 7.5 (5.3-12.3) TSH undetectable. I am feeling better with only a rare palpitation. However, I am slightly constipated, I feel the need to wear heavier clothing even indoors, I am gaining weight, etc. My doctor said he will recheck in 3 weeks. I am a bit concerned since there was such a drastic drop from 10.4 to 7.5 (TT4) in 4 weeks . Any suggestions?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.